Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Ive had this rash keep reappearing on my face, the skin is slightly swollen and rasied and it gets red and very slightly itchy.. Hydrocortizone clears it up but it comes back. My doc said to use Benzaclin to kill the bacteria etc,. but the thing is my face is already red because of the Sun+Rash and whatnot im scared its gonna make it even worse but I dont wanna use hydrocort for to long cause its gonna bugger up my skin in the long run.

the problem areas are my upper cheek near my eye and just the right of my nose..

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×